It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 16 of 16 for rhabdomyolysis symptoms. (0.014 seconds)


... re exhausted than I've ever felt, and collapse on the bed. I experience extreme and unusual muscle weakness. I read the Lipitor pamphelet, and it says if these symptoms occur, contact my doctor immediately. However, it is the weekend, and my doctor isn't around. ... (3 replies)
High Triglycerides
Nov 15, 2006
... the tricor side effects about using both statins and fenfofibrates . This could definetly cause the problems you are seeing. Another case of them treating the symptoms instead of trying to find out what is causing it . Below is some warnings. ... (2 replies)
... ot take these drugs without doing blood tests every 3 months or so because this can happen taking these so called wonder drugs , this serious problem is called Rhabdomyolysis . These drugs can cause a myriad of problems and if you ever took the time to read the side effects it would scare you . ... (24 replies)

Lipitor
Jul 17, 2006
... According to a review article in JAMA (Journal of the American Medical Association) in 2003, the incidence of fatal rhabdomyolysis, per 1 million prescriptions, ranged from 3.16 (for cerivastatin aka Baycol, since removed from the market), to a low of 0 for Fluvastatin (aka Lescol), and all others were less then 1. The same article estimated that general muscle weakness... (7 replies)
... It is still not ok to mix verapamil with most statins. The are metabloized by the same pathway in the liver 4503A4. Verapamil causes a 3.9 (times) increase of the statin. Since they are both metabolized in the liver the statin will build up in the system as it is not metabolized completely.Just because you are under a doctors care does not mean it is alright to mix... (13 replies)
... You do need to be more aware and mindful of any muscle pains or weakness, and immediately let your doctor know if you have any such symptoms while on the combination of drugs. ... (13 replies)
... Amongst the minority that do experience side effects from statins, muscle weekness and pain is one of them. What you're probably experiencing is called myositis, a type of myopathy: I would suggest immediately discontinuing use of your statin. But, as always, don't take my word for it - consult with your doctor for advice on what to do. Just don't forget the... (2 replies)
Crestor Safe ?
May 27, 2005
... ndreds of people wrote in to say they, too, had experienced severe memory loss while on Lipitor. "Patients are reluctant to report amnesia, or they attribute the symptoms to old age or early Alzheimer's," explained Dr. Graveline. "And doctors are reluctant to see that the drug they prescribed was the cause. ... (19 replies)
... Your symptoms are MORE similar to Hepatitis than to kidney damage from rhabdomyolysis, especially with a horrid liver panel. ... (58 replies)
... marketing reports of rare, and in some cases serious, adverse events. The Patient Information section is being updated to inform patients of the signs and symptoms of hepatic, muscle, and pancreatic adverse events, for which early consultation with a physician is recommended. ... (7 replies)
... If you stop Lipitor and the symptoms go away, you will know that it was the cause of your sumptoms. ... (25 replies)
... During the studies before approval of this drug, musculoskelatal symptoms reprted included myalgia and localized pain. Further, myopathy, rhabdomyolysis, and arthralgia have been reported by patients taking this class of drugs. ... (4 replies)
... Initially, it sounded like you noticed symptoms after a 2nd statin was prescribed. ... (4 replies)
... The Importance of Lipid Evaluation and Management in the Prevention and Treatment of Acute Myocardial Infarction from Preventive Cardiology Posted 08/16/2002 Monte Malach, MD; Pascal James Imperato, MD, MPH & TM Abstract and Introduction Abstract There is an obvious need to measure low-density lipoprotein cholesterol in all patients with acute myocardial... (33 replies)
... There's a range of symptoms associated with rhabdomyolysis, a condition in which muscle cells are destroyed and released into the bloodstream. ... (3 replies)
Stopping Lipitor
Mar 21, 2001
... The kidney failure is caused by the by the Rhabdomyolysis over a period of time. ... (33 replies)




Pages: 1

All times are GMT -7. The time now is 06:00 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!